# SDR REXA2022111300966

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 785.15 AND FS 847+16.  INSTALLED NEW SERVICEABLE SEAT TRACK AT STGR 15R BETWEEN FS 785.15 AND 847+16 IAW MHIRJ900 AMM TASK 53-00-49-400-801 (CONFIG A19). PART NO SH670-36260-5.
